On hubtic and restrained hubtic of a graph

Khalaf, S.I. and Mathad, V. (2020) On hubtic and restrained hubtic of a graph. Turkish World Mathematical Society Journal of Applied and Engineering Mathematics, 9 (4). pp. 930-935.

[img] Text
S. I. KHALAF.pdf - Published Version
Restricted to Repository staff only

Download (319kB) | Request a copy
Official URL: https://www-scopus-com-vtuconsortia.new.knimbus.co...
Item Type: Article
Additional Information: cited By 2
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Mr Umendra uom
Date Deposited: 20 Apr 2021 06:17
Last Modified: 20 Apr 2021 06:17
URI: http://eprints.uni-mysore.ac.in/id/eprint/16102

Actions (login required)

View Item View Item